Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 46, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at May 19, 2017, 3:58 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2017, 3:58 PM EDT (19:58 UTC)
- Expired
- May 21, 2017, 12:00 AM EDT
- In force
- 32 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
777 WHUS71 KCLE 191958 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EDT FRI MAY 19 2017 LEZ142>145-200400- /O.NEW.KCLE.SC.Y.0046.170519T1958Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 358 PM EDT FRI MAY 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT. * WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LOMBARDY
6 follow-up statements
845 WHUS71 KCLE 200215 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1015 PM EDT FRI MAY 19 2017 LEZ142>145-201015- /O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 1015 PM EDT FRI MAY 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY NIGHT... * WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
024 WHUS71 KCLE 200735 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 335 AM EDT SAT MAY 20 2017 LEZ146>149-201545- /O.EXA.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 AM EDT SAT MAY 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>145-201545- /O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 335 AM EDT SAT MAY 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
115 WHUS71 KCLE 201401 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1001 AM EDT SAT MAY 20 2017 LEZ142>149-202215- /O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1001 AM EDT SAT MAY 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
777 WHUS71 KCLE 202009 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 409 PM EDT SAT MAY 20 2017 LEZ142>149-210400- /O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 409 PM EDT SAT MAY 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
203 WHUS71 KCLE 210217 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1017 PM EDT SAT MAY 20 2017 LEZ149-210330- /O.CAN.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1017 PM EDT SAT MAY 20 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED ALLOWING THE SMALL CRAFT ADVISORY TO BE CANCELLED. $$ LEZ142>148-210400- /O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- 1017 PM EDT SAT MAY 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...EAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
770 WHUS71 KCLE 210402 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1202 AM EDT SUN MAY 21 2017 LEZ142>149-210515- /O.EXP.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1202 AM EDT SUN MAY 21 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... EASTERLY WINDS OF 10 TO 20 KNOTS WILL SHIFT AROUND TO THE SOUTHEAST OVERNIGHT WITH WAVES GRADUALLY DECREASING TO 1 TO 3 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 19, 2:07 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 19, 2:07 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 207 PM EDT Fri May 19 2017 .SYNOPSIS... High pressure over Lake Superior will shift east of the lakes by Saturday. Low pressure will move northeast through the upper lakes by late Sunday pulling a cold front across the area Sunday night followed by a reinforcing cold front late Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Have raised pops for this afternoon as showers have filled in from Toledo to Wooster. Storms have started to perk up a little and recently received a report of half to three quarter inch hail. Generally not expecting severe weather with only around 500 J/kg of MU CAPE but will continue to monitor this afternoon. Also raised pops for tonight as the larger area of showers in Indiana arrives. Previous discussion...The swly upper flow will cause the surface cold front to stall near the Ohio river today with overrunning occurring. This will provide for a slight chance for shra/tsra in the extreme south. However, some models are hinting that remnants of a MCV may keep a batch of shra/tsra going that could progress into our western half of the cwa this afternoon. On average, skies should be partly to mostly cloudy. Winds turning north will bring cooler air into the area, especially near the lake with highs from the upper 50s in the snowbelt lakeshore to the low to mid 70s far south. Thus, there will likely be little rise in temps today as the cold advection offsets the normal diurnal temp rise during the midday hours. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... Mid level moisture will continue to spread ne across the area tonight in the overrunning flow which could result in some light shra or sprinkles. The low level jet will increase Sat, feeding better low level moisture into the area. The warmer and more humid air will allow shra/tsra to spread ne across the cwa which will continue into Sun night when a cold front will sweep east to end the threat. Some of the storms could be strong to locally severe. Temps will warm on on the weekend to be mainly 75 to 80 on Sunday then cool to mostly be in the 60s on Monday as the next upper level trough sets up camp over the Great Lakes for a while. There could be a few instability shra develop Mon aftn and early evening from the cold air aloft. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The next upper level trough will dig into the central Great Lakes on Tuesday. The cold front associated with this storm system will cross the region Tuesday night into early Wednesday. Models then struggle with the amount of jet energy that will move through tHe Great Lakes region as northwesterly middle level flow persists. So after the showers begin Tuesday afternoon/evening it appears we keep them in the forecast into Friday. Rain chances may end up needing to be nudged higher beyond Tuesday night but with the uncertainty did not want to go more than high chance pops. Tuesday will be the warm day of the long term with southwesterly flow ahead of the cold front. Highs Tuesday should be near or slightly above 70. Cooler Wednesday into Thursday with highs in the 60s. && .AVIATION /18Z Friday THROUGH Wednesday/... Scattered showers and thunderstorms have developed from near TOL- MFD as remnants from upstream convection to the west arrive in the area. This leading area is expected to continue weakening as it spreads north and east. Another round of showers seen on regional radars across Indiana will bring some showers to the area tonight. Thunderstorms may be possible tonight but coverage will likely be decreasing so did not include in the terminals at this time. Otherwise ceilings will range from MVFR/VFR with MVFR clouds filling in overnight across northwest and north central Ohio to the north of the warm front. Winds will range from the northeast to northwest this afternoon then become more easterly on Saturday. Occasional gusts to 20 knots are possible, mainly at TOL/FDY/ERI. OUTLOOK...Non-VFR possible in showers/thunderstorms Saturday afternoon into Sunday. && .MARINE... Cold front will be south of Lake Erie by 08Z with winds around to the NW at all locations. As the high builds across the lake today winds should remain in the 10 to 15 knot range. This may build waves to 2 to 4 feet for a brief period of time this afternoon but believe we will be fine without a small craft advisory. The high moves off to the east tonight into Saturday as low pressure moves toward the western Great Lakes. This should help to increase winds to 15 to 20 knots. Since these winds should persist for 12 to 18 hours we should se waves build for the western 2/3rds of the lake. Will also have to monitor the water levels on the Western Basin for some shoreline flooding. Do not expect to see major problems but we may need to go with a coastal flood watch. Southwesterly winds will return to the lake by Sunday as a cold front moves into the area. In the wake of the front winds become westerly with small craft conditions possible for the eastern half of the lake Sunday night into Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Adams NEAR TERM...Adams/KEC SHORT TERM...Adams LONG TERM...Mullen AVIATION...KEC MARINE...Mullen
Hazardous weather outlook, May 19, 4:10 AM EDT, 11 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 410 AM EDT Fri May 19 2017 LEZ061-142>149-162>169-OHZ003-006>014-018>023-089-PAZ001>003-200815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 410 AM EDT Fri May 19 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 19, 12:50 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1250 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG SHILOH 40.97N 82.60W
05/18/2017 RICHLAND OH PUBLIC
SEVERAL TREES DOWN AND PEA SIZE
0818 PM TSTM WND DMG SHILOH 40.97N 82.60W
05/18/2017 RICHLAND OH EMERGENCY MNGR
SEVERAL TREES DOWN IN THE TOWN OF SHILOH. POWER LINES
DOWN ALSO DOWN IN TOWN. EIGHT HOMES WITHOUT POWER.
CORRECTED REPORT FOR TIME AND ADDED REMARKS
0819 PM HAIL JEFFERSON 41.74N 80.77W
05/18/2017 E0.50 INCH ASHTABULA OH BROADCAST MEDIA
0819 PM HAIL NORTH ROYALTON 41.31N 81.75W
05/18/2017 E0.50 INCH CUYAHOGA OH NWS EMPLOYEE
PEA SIZE TO HALF AN INCH DIAMETER HAIL
0840 PM TSTM WND DMG 2 N SHENANDOAH 40.94N 82.50W
05/18/2017 RICHLAND OH EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN ON ROUTE 13 BETWEEN
ROUTE 603 AND OLIVESBURG-FITCHVILLE ROAD. ROAD WAS
BLOCKED FOR A TIME.
0841 PM HAIL 5 E CONNEAUTVILLE 41.76N 80.27W
05/18/2017 E0.25 INCH CRAWFORD PA TRAINED SPOTTER
GUSTY WINDS AND HEAVY RAIN
0850 PM TSTM WND DMG 3 NNE CONNEAUT LAKESHOR 41.66N 80.29W
05/18/2017 CRAWFORD PA NWS STORM SURVEY
SEVERAL DOWNED TREES ON MCCARTHY AND GIBSON ROADS IN
SUMMIT TOWNSHIP BETWEEN CONNEAUT LAKESHORE AND
CONNEAUTVILLE. NWS SURVEY SHOWED DAMAGE THAT SUGGESTS 70
MPH STRAIGHT LINE WIND DAMAGE.
0910 PM HAIL MEADVILLE 41.65N 80.15W
05/18/2017 E0.75 INCH CRAWFORD PA PUBLIC
0919 PM HAIL CRESTON 40.98N 81.90W
05/18/2017 E1.00 INCH WAYNE OH BROADCAST MEDIA
0920 PM HAIL 1 NW BUCYRUS 40.81N 82.99W
05/18/2017 E0.50 INCH CRAWFORD OH COCORAHS
0925 PM HAIL MEADVILLE 41.65N 80.15W
05/18/2017 E0.50 INCH CRAWFORD PA TRAINED SPOTTER
0927 PM HAIL N BUCYRUS 40.80N 82.97W
05/18/2017 E0.88 INCH CRAWFORD OH TRAINED SPOTTER
0929 PM HAIL BUCYRUS 40.80N 82.97W
05/18/2017 E1.00 INCH CRAWFORD OH TRAINED SPOTTER
CORRECTED REPORT. REMOVED REMARKS.
0932 PM HAIL BUCYRUS 40.80N 82.97W
05/18/2017 M1.00 INCH CRAWFORD OH TRAINED SPOTTER
ANOTHER REPORT OF ONE INCH DIAMETER HAIL IN BUCYRUS.
0936 PM HAIL MARSHALLVILLE 40.90N 81.73W
05/18/2017 E0.25 INCH WAYNE OH TRAINED SPOTTER
&&
SEFCOVICSpecial weather statement, May 19, 2:05 PM EDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Cleveland OH 205 PM EDT FRI MAY 19 2017 OHZ021-031-032-191845- Summit-Stark-Wayne- 205 PM EDT FRI MAY 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STARK...SOUTHERN SUMMIT AND EASTERN WAYNE COUNTIES... At 205 PM EDT, a strong thunderstorm was located over Wooster, moving east at 30 mph. Winds in excess of 30 mph and dime size hail are possible with this storm. Penny sized hail has been reported with this storm. Locations impacted include... Akron, Canton, Wooster, Massillon, Barberton, Green, North Canton, Orrville, Rittman, Doylestown, Dalton, Norton, Canal Fulton, Smithville, Clinton, Apple Creek, Marshallville, Meyers Lake, Hills And Dales and Portage Lakes. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4072 8198 4090 8202 4103 8145 4076 8138 TIME...MOT...LOC 1805Z 259DEG 25KT 4083 8191 Sefcovic
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 42 min |
| May 18, 8:18 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 27 min |
| May 18, 8:52 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 53 min |
| May 18, 9:32 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 43 min |
| May 19, 2:05 PM EDT | Special Weather Statement | CLE | Wayne | 40 min |
| May 19, 4:08 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more | 32 hr |
| May 18, 9:02 PM EDT | Special Weather Statement | CLE | Crawford | 43 min |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.